Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

ADVERSE DRUG REACTION REPORT
[View FULLTEXT] [Download PDF
 
Year : 2014  |  Volume : 60  |  Issue : 4  |  Page : 394-396  

Cerebellar superficial siderosis of chronic subarachnoid hemorrhage in a patient with Tacrolimus-associated posterior reversible encephalopathy

S Payabvash, AM McKinney, D Nascene, Z Cayci 
 Department of Radiology, University of Minnesota, Minneapolis, Minnesota, USA

Correspondence Address:
Dr. S Payabvash
Department of Radiology, University of Minnesota, Minneapolis, Minnesota
USA




How to cite this article:
Payabvash S, McKinney A M, Nascene D, Cayci Z. Cerebellar superficial siderosis of chronic subarachnoid hemorrhage in a patient with Tacrolimus-associated posterior reversible encephalopathy.J Postgrad Med 2014;60:394-396


How to cite this URL:
Payabvash S, McKinney A M, Nascene D, Cayci Z. Cerebellar superficial siderosis of chronic subarachnoid hemorrhage in a patient with Tacrolimus-associated posterior reversible encephalopathy. J Postgrad Med [serial online] 2014 [cited 2022 Dec 4 ];60:394-396
Available from: https://www.jpgmonline.com/article.asp?issn=0022-3859;year=2014;volume=60;issue=4;spage=394;epage=396;aulast=Payabvash;type=0


 
Sunday, December 4, 2022
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer